# SDR V0XR413Y012511003

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 14,505 hours, 10,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STA 280 LT LWR BULKHEAD PANEL CORRODED. REMOVED AND INSTALLED LT LWR BULKHEAD FS 280.0 IAW SRM 53-11-10. W/C 1037.
